# SDR QXEA200301299

- Difficulty date: October 17, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 14,831 hours, 20,562 cycles
- System (JASC): 2440 · External Power System
- Part: Fire
- Condition: Detached
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

AFTER COMPLETION OF FLIGHT 2146 (MRF TO PDX) AIRCRAFT TAXIED TO GATE, PASSENGERS DEPLANED NORMALLY, GROUND SERVICE AGENT HOOKED UP GPU PLUG TO THE AIRCRAFT, FLIGHT ATTENDANT NOTICED WHAT APPEARED TO BE A FIRE AROUND GPU PLUG AREA ON AIRCRAFT SIDE.  FLIGHT ATTENDANT UTILIZED ON BOARD FIRE EXTINGUISHERS TO EXTINGUISH FIRE.  AIRCRAFT WAS RELEASED TO MAINTENANCE FOR INSPECTION.  REPAIRED IAW DHC-8 TASK 23-50-00-710-801 AND 24-41-00-710-801. OPEATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
